# SDR CALA2025090208382

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 72,602 hours, 32,537 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: AMU2790CB06
- Part serial: 1889
- Condition: Faulted
- Location: Zone 200
- Part time: 760,505 hours, 726,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST INTERCOM IN COCKPIT  AND ALL COMMUNICATIONS NOTHING OUTGOING OVER 100KNOTS AN AUDIBLE AUTOTHRUST CAUTION THROUGH V1 TAKE OFF. REESTABLISHED AUTOTHRUST AFTER LEVEL OFF AT  5000 FT. THEN WAS ABLE TO ESTABLISH COMMS WITH ACP3. FAULTS CLEARED ON POWER TRANSFER.  CREW ADVISED THAT AN AUDIBLE CLICK WOULD BE HEARD OVER THE HEADSETS WHEN THE GEAR IS LOWERED. WHILE ON GROUND POWER PERFORMED AMU BITE TEST, RMP 1,2&3 BITE TEST AND OPS CHECH GOOD. DID SEVERAL POWER TRANSFERS BETWEEN GROUND POWER AND APU POWER THEN ON APU POWER PERFORMED ALL BITE TESTS AGAIN AND OPS CHECK GOOD. PERFORMED CABIN COMUNICATION OPS CHECK ON BOTH POWERS AND OPS. CHECK GOOD. ALSO PERFORMED VHF 1&2 CALL TO GROUND CONTROL AND OPS CHECK GOOD. COULD NOT DUPLICATE FAULT, R&R AMU AND RMP2 AS PRECAUTION. R&R AMU AND BITE TEST PASSED AND OPS CHECK GOOD REF AMM 23-51-34-400-001-A IPC 23-51-34-01A.
